About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 785078, 9 pages
http://dx.doi.org/10.1155/2013/785078
Research Article

Existence Results for Fractional Differential Equations with Separated Boundary Conditions and Fractional Impulsive Conditions

1Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China
2School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 6 March 2013; Accepted 14 July 2013

Academic Editor: Stanislaw Migorski

Copyright © 2013 Xi Fu and Xiaoyou Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi Fu and Xiaoyou Liu, “Existence Results for Fractional Differential Equations with Separated Boundary Conditions and Fractional Impulsive Conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 785078, 9 pages, 2013. doi:10.1155/2013/785078